# SDR FDEA201308071807

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 72,092 hours, 17,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER OFF LIGHT DOES NOT WORK. REPLACED POWER SUPPLY IAW MM24-08-02-4, PERFORMED OPS TEST OF THE ELEC SYS CONTROL PANEL IAW MM 24-08-02-700-806.  ALL CHECKS GOOD AT THIS TIME.
